# SDR DALA1019280186

- Difficulty date: August 10, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N186DN
- Make and model: Boeing 767332
- Aircraft serial: 27962
- Aircraft time: 65,856 hours, 9,604 cycles
- System (JASC): 5751 · Ailerons
- Part: Panel
- Condition: Delaminated
- Location: Rt Wing Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD AILERON L/E PANEL 656AB FOUND DELAMINATED COMPOSITE WET LAY UP REPAIR CARRIED OUT AT DELAMINATED AREA IAW SRM 51-10-17, FIG 10 AND SRM 57-60-01, REPAIR 1, NRC 52039.
